# SDR CA100924005

- Difficulty date: September 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,491 hours
- Engine: Ge CF343A1
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Cap
- Condition: Fractured
- Location: Accumulator
- Part time: 35,316 hours
- Component: Accumulator, 0860163002
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, THE FLIGHT CREW HEARD A LOUD BANG AND RECEIVED AN HYD SYS NR 2 LOW PRESSURE CAUTION LIGHT.  THE ACFT WAS TOWED BACK AT THE GATE AND MX CONTROL CTR ADVISED.  A CERTIFIED ENGINEER MET THE ACFT AND FOUND A RUPTURED OTBD BRAKE ACCUMULATOR.  THE OTBD BRAKE ACCUMULATOR IS SUPPLIED BY HYD SYS NR 2 AND IS LOCATED IN THE LT LWR NOSE COMPARTMENT.  PICTURES INDICATE THAT THE FWD END CAP FAILED.  ADJACENT ACFT STRUCTURE SUSTAINED SIGNIFICANT DAMAGES.  RADOME (FS 169.00) AND FWD CABIN PRESSURE (202.75) BULKHEADS ARE PERFORATED, SKIN IS DEFORMED AND THE ACCUMULATOR SUPPORT BRACKETS ARE DAMAGED.  ACCUMULATOR INVOLVED IS A PRE-SB601R-32-107.  ADCF2010-24 PART I, II, IV HAVE ALREADY BEEN INCORPORATED, ACFT HAS ACCUMULATED 34 FLIGHT HRS AND 29 CYCLES SINCE ADCF EFFECTIVE DATE.  BRAKE ACCUMULATOR WILL BE REPLACED AND STRUCTURAL DAMAGES REPAIRED TEMPORALLY IAW MFG REO INSTRUCTIONS,  AFTER THAT THE ACFT WILL BE FLOWN AT MFG FACILITIES.
